Do seasonal allergies cause dizziness?

No...but. I agree with dr. Mcghee's answer. Dizziness can be caused by the medications you're taking to treat allergic rhinitis. Phenylephrine, the decongestant found in many over-the-counter & prescription oral medications for seasonal allergies can cause dizziness. If congestion is your main problem, topical antihistamine or corticosteroid sprays may be a better solution. They don't contain phenylephrine.
Possibly. Occasionally, dizziness and vertigo might happen in conjunction with seasonal allergies, but it is not likely unless the allergy symptoms are very prominent (i.e. Itching, watery eyes, running nose, itching nose and throat, sneezing, nasal congestion), and even then, it's not common. You should not assume that the dizziness is from allergies without an evaluation.

Related Questions

My ears feel a little plugged and have been feeling slightly dizzy last couple days on and off. I do have seasonal allergies. Could this be the cause?

Eust. tube dysfuncti. Having allergy with stuffy nose may cause congestion in your eustachian tube and possible fluid in your middle ear, the results are plugged ears and dizziness and decrease hearing. Read more...

In april, I had a bout of dizziness or lightheadedness, could it be attributed to seasonal allergies?

Possibly. If allergies cause severe nasal congestion blocking the eustachian tubes going from the back of the nasal passages to the ears, imbalance and/or lightheadedness may occur. It would be unlikely to have severe vertigo from allergies however. Read more...

I just went inside after being outside for a few minutes. My head is spinning & won't stop. I have seasonal allergies but never have been dizzy? Help?

Eustachian tube. dysfunction. Allergies increse the secretions in nasopharynx and floods eustachian tubes with secretion, inflames the orifices of the eustacian tubes causing blockage so eustachian tubes can not clear the secretions . This raise the pressure inside the ear causing, dizziness, tinnitus, pain and some hearing impairment. Try otc antihistamin such as zyrtec, allegra or claritin (loratadine) for few days . Read more...